| Model Number |
PB1018 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 10 years and 8 months following the implant of this transcatheter bioprosthetic valve, the patient received another pulmonary transcatheter valve.
Additional Manufacturer Narrative
An initial medwatch report was submitted conservatively.Of note: the patient was approximately 8 years old when the valve was implanted and was replaced when the patient was 19 years old.The valve is used in palliative treatment and successfully delayed the next intervention for over 10 years.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.